An integral formula for the volume entropy with applications to rigidity

Francois Ledrappier Place Jussieu Xiaodong Wang Michigan State University

Differential Geometry mathscidoc:1609.10189

j. differential geometry, 85, (3), 461-47, 2010
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-11 22:11:14 uploaded by admin ] [ 372 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{francois2010an,
  title={AN INTEGRAL FORMULA FOR THE VOLUME ENTROPY WITH APPLICATIONS TO RIGIDITY},
  author={Francois Ledrappier, and Xiaodong Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911221114921867846},
  booktitle={j. differential geometry},
  volume={85},
  number={3},
  pages={461-47},
  year={2010},
}
Francois Ledrappier, and Xiaodong Wang. AN INTEGRAL FORMULA FOR THE VOLUME ENTROPY WITH APPLICATIONS TO RIGIDITY. 2010. Vol. 85. In j. differential geometry. pp.461-47. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911221114921867846.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved